edoc

The Standard Graded Property for Vertex Cover Algebras of Quasi-Trees

Constantinescu, Alexandru and Le Dinh, Nam. (2008) The Standard Graded Property for Vertex Cover Algebras of Quasi-Trees. Le Matematiche, 23 (2). pp. 173-183.

[img]
Preview
PDF - Published Version
120Kb

Official URL: http://edoc.unibas.ch/46497/

Downloads: Statistics Overview

Abstract

The authors J. Herzog, T. Hibi, N. V. Trung and X. Zheng characterize the vertex cover algebras which are standard graded. In this paper we give a simple combinatorial criterion for the standard graded property of vertex cover algebras in the case of quasi-trees. We also give an example of how this criterion works and compute the maximal degree of a minimal generator in that case.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Gorla)
UniBasel Contributors:Constantinescu, Alexandru
Item Type:Article, refereed
Article Subtype:Research Article
ISSN:0373-3505
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Last Modified:12 Jan 2017 10:11
Deposited On:12 Jan 2017 10:11

Repository Staff Only: item control page